MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. VERSYS FEMORAL STEM CEMENTED REVISION/CALCAR 12/14 NECK TAPER; PROTHESIS, HIP

ZIMMER MANUFACTURING B.V. VERSYS FEMORAL STEM CEMENTED REVISION/CALCAR 12/14 NECK TAPER; PROTHESIS, HIP
Catalog Number 00787101562
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: canada.Product was returned and evaluated.Visual evaluation of the provided photo identified damage to the sterile packaging.Additional evaluation of the returned product found the stem has punctured through all sterile barriers.Sterility was considered breached.The stem had also punctured the outer carton.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.The condition of the device when it left zimmer biomet control is considered conforming to specification.The root cause of the reported event can be attributed to transit damage.This complaint was confirmed by evaluation of the provided photos and returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that when the implant was opened, it was noted that the inner package was perforated.It was determined that the sterility had been compromised.The procedure was completed using another device.No further event information is available at this time.

Brand Name
VERSYS FEMORAL STEM CEMENTED REVISION/CALCAR 12/14 NECK TAPER
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22124704
Report Number0002648920-2025-00148
Device Sequence Number7292326
Product Code JDI
UDI-Device Identifier00889024140080
UDI-Public(01)00889024140080(17)330210(10)65800669
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00787101562
Device Lot Number65800669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown